Infimum and supremum completeness properties of ordered sets without axioms.
Boros, Zoltán ; Száz, Árpád
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 16 (2008), p. 31-38 / Harvested from The Electronic Library of Mathematics
Publié le : 2008-01-01
EUDML-ID : urn:eudml:doc:117853
@article{05625987,
     title = {Infimum and supremum completeness properties of ordered sets without axioms.},
     journal = {Analele \c Stiin\c tifice ale Universit\u a\c tii ``Ovidius" Constan\c ta. Seria: Matematic\u a},
     volume = {16},
     year = {2008},
     pages = {31-38},
     zbl = {1199.06001},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05625987}
}
Boros, Zoltán; Száz, Árpád. Infimum and supremum completeness properties of ordered sets without axioms.. Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 16 (2008) pp. 31-38. http://gdmltest.u-ga.fr/item/05625987/